International Journal of Mathematics and Mathematical Sciences
Volume 7 (1984), Issue 3, Pages 429-434

Coincidence theorems for some multivalued mappings

B. E. Rhoades,1 S. L. Singh,2 and Chitra Kulshrestha2

1Department of Mathematics, Indiana University, USA
2Department of Mathematics, L.M.S. Government Postgraduate College, Rishikesh, Dehra Dun 249201, India

Received 2 September 1983

Copyright © 1984 B. E. Rhoades et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Two coincidence theorems in a metric space are proved for a multi-valued mapping that commutes with a single-valued mapping and satisfies a general multi-valued contraction type condition.